# SDR UIEA2019082215251

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,715 hours, 20,742 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AND CLIMB, L ENG FAN VIBRATION REACHED 4.4 UNITS.  PERFORMED FIM 71-05 FT 856. GVI OF LEFT ENGINE IS GOOD, VIB IS TRANSIENT. AIRCRAFT OK FOR SERVICE AT THIS TIME.  )
